# SDR ASAA2023100645514

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,561 hours, 2,183 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND BEFORE PUSHBACK, RECEIVED "FMC DISAGREE CAUTION ON MFDS.  GROUNDED - YES. RAN QRH 11.2. CONDITION CLEARED.
